# SDR GLBA2011082911F

- Difficulty date: August 28, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 33,971 hours, 44,695 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 129514106
- Part serial: 894097
- Condition: Leaking
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE CABIN DOOR SNUBBER IS AT 700LBS.  MX REPLACED THE DOOR SNUBBER DUE TO LEAKING SEALS IAW BMM 52-10-01,  OPS CHECKED GOOD.
